IIUM Repository (IREP)

Items where Author is "Jamaludin, Nur Amalina "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ahmedov, Anvarjon A. and Jamaludin, Nur Amalina and Rakhimov, Abdumalik (2013) Uniformly convergence of the spectral expansions of the schrödinger operator on a closed domain. Journal of Physics, 435 (1). pp. 1-7. ISSN 1742-6588

This list was generated on Tue Sep 26 15:31:32 2017 +08.